# SDR HEEA0011968

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6748D
- Make and model: Bell 206L-3
- Aircraft serial: 51106
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 071012740004
- Condition: Defective
- Location: Cockpit
- Component: KFS594
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KFS594 CONTROL HAS NO DISPLAY.
